MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL SG VLV ONLY; CERTAS PLUS SMALL & RA W/SG
Catalog Number 828814PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a certas valve (id 828814pl) was not working properly after insertion.It was defective and not performing to the normal standards therefore, it required removal and replacement.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The certas valve (id 828814pl) was returned for evaluation.Failure analysis - the valve was visually inspected; large needle holes in the needle chamber were noted.The valve passed the test for programming, occlusion and reflux.The valve was leak tested; failed leaked from the large holes in the needle chamber.The valve was then pressure tested; the valve failed the test due to the large needle holes in the needle chamber.Root cause analysis ¿ the root cause for the issue reported by the customer and the pressure issue noted during the investigation is due to the large needle holes noted in the needle chamber.As noted in the instruction for use (ifu) ¿if hypodermic injection is required, inject with a 25-gauge or smaller non-coring huber type needle into the reservoir only.The reservoir can be punctured up to 25 times with a 25-gauge or smaller non-coring huber type needle.".

Brand Name
CRTS SM IL SG VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA W/SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18231818
Report Number3013886523-2023-00418
Device Sequence Number16950162
Product Code JXG
UDI-Device Identifier10381780529378
UDI-Public10381780529378
Combination Product (Y/N)N
PMA/510(K) Number
K182265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number828814PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown